# SDR DHL2007785038

- Difficulty date: October 17, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH SOME EXFOLIATION ON SHEAR TIE BS 500 BETWEEN STRINGER 28R AND STRINGER 28L.  REMOVED CORROSION IAW B-727 SRM 51-10-6, FOUND OUT OF LIMITS IAW B-727 SRM 53-40-1 FIGURE 1 AND 53-10-2 FIGURE 3.  CUT OUT SHEAR TIE IAW B-727 SRM 51-10-1.  FABRICATED NEW SHEAR TIE REPAIR IAW B-727 SRM 53-10-4 FIGURE 11 AND 53-10-2 FIGURE 3.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2 AND 53-10-4 FIGURE 11.
